# SDR UALA2012071103700

- Difficulty date: July 9, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 87,025 hours, 13,881 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: B2595
- Condition: Fire
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

LEFT MAIN GEAR AFT INBD BRAKE TEMP WENT TO 7.  GROUND CREW NOTED FLAME AND DISCHARGED POWDER TYPE FIRE EXTINGUISHER.  TIRE FUSE DID NOT RELEASE.  CDG FIRE DEPT WAS CALLED AND SPRAYED WATER ON LEFT MAIN BRAKES.  WHEEL AND BRAKE REPLACED LEFT MAIN GEAR AFT INBD POSITION.
